Discover all you need to know about Panadol for adults in this simple guide, where we will address your commonly asked questions about using Panadol.
Important Safety Notice about Panadol
Panadol products contain paracetamol. Do not take it with other medicines that also contain paracetamol. Paracetamol is contained in many medicines to treat pain, fever, and symptoms of cold and flu and sleep medicines. Panaflex does not contain paracetamol.
If you have liver or kidney disease, consult your doctor before taking paracetamol.
Do not take more than the recommended dose. Doing so may be harmful to your body, including causing damage to your liver.